C. Armstrong
Enhanced soft limits in de Sitter space
Armstrong, C.; Lipstein, A.; Mei, J.
Abstract
In flat space, the scattering amplitudes of certain scalar effective field theories exhibit enhanced soft limits due to the presence of hidden symmetries. In this paper, we show that this phenomenon extends to wavefunction coefficients in de Sitter space. Using a representation in terms of boundary conformal generators acting on contact diagrams, we find that imposing enhanced soft limits fixes the masses and four-point couplings (including curvature corrections) in agreement with Lagrangians recently derived from hidden symmetries. Higher-point couplings can then be fixed using a bootstrap procedure which we illustrate at six points. We also discuss implications for the double copy in de Sitter space.
Citation
Armstrong, C., Lipstein, A., & Mei, J. (2022). Enhanced soft limits in de Sitter space. Journal of High Energy Physics, 2022(12), Article 64. https://doi.org/10.1007/jhep12%282022%29064
Journal Article Type | Article |
---|---|
Acceptance Date | Nov 29, 2022 |
Online Publication Date | Dec 13, 2022 |
Publication Date | 2022-12 |
Deposit Date | Dec 14, 2022 |
Publicly Available Date | Mar 23, 2023 |
Journal | Journal of High Energy Physics |
Print ISSN | 1126-6708 |
Electronic ISSN | 1029-8479 |
Publisher | Scuola Internazionale Superiore di Studi Avanzati (SISSA) |
Peer Reviewed | Peer Reviewed |
Volume | 2022 |
Issue | 12 |
Article Number | 64 |
DOI | https://doi.org/10.1007/jhep12%282022%29064 |
Public URL | https://durham-repository.worktribe.com/output/1185061 |
Related Public URLs | https://arxiv.org/abs/2210.02285 |
Files
Published Journal Article
(453 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
Open Access . This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
You might also like
New recursion relations for tree-level correlators in anti–de Sitter spacetime
(2022)
Journal Article
Yangian Symmetry in Five Dimensions
(2022)
Journal Article
Cosmological Scattering Equations
(2021)
Journal Article
Ambitwistor Strings in Four Dimensions
(2014)
Journal Article
Amplitudes of 3D and 6D Maximal Superconformal Theories in Supertwistor Space
(2010)
Journal Article
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search